# SDR SWAA2020101419400

- Difficulty date: September 29, 2020
- Submitted: October 14, 2020
- Operation: Air carrier
- Aircraft: N8644C
- Make and model: Boeing 737-8H4
- Aircraft serial: 35973
- Aircraft time: 20,442 hours, 9,111 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 146A7500
- Condition: Corroded
- Location: Bs 727h-847
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT STA 727H TO STA 847; LBL 21 AND WL 155 L\H Z ANGLE HAS CORROSION. / REMOVED CORROSION FROM L/H ZEE ANGLE AFT CARGO BAY STA 727H TO STA 847 LBL 21 WL 155 IAW 51-10-02-0G-0 PAR 15 AND VERIFIED W/ 10X MAG GLASS. VERIFIED LIMITS BETWEEN STA 727H+16' TO 787: ORIGINAL T= .040' REMAINING T= .020' LOSS = .020' LIMITS .004' AFT CARGO L/H ZEE ANGLE STA 727H+16' TO 787 IS FOUND TO BE OUT OF LIMITS IAW SRM 53-00-53-1A-2. REMOVED L/H ZEE ANGLE STA 727H+10' TO STA 787+6'. FABRICATED NEW ZEE ANGLE IAW SRM 53-00-53-2R-5 REPAIR 5. INSTALLED NEW ZEE ANGLE IAW SRM 51-40-02-0G-0 AND DWG 146A7500 REV - APPLIED CIC TO LOWER AND UPPER SURFACES OF NEW ZEE ANGLE IAW AMM 51-21-91-620-802 P/N 146A7502-31
